Peter Hibberd, M.D., is a doctor whose advice is based on more than 28 years of hospital outpatient and inpatient experience. He is an experienced emergency medicine physician, surgeon, and consultant. Dr. Hibberd is certified by the American Board of Emergency Medicine. He is also a fellow and active member of the American Academy of Family Physicians, an active member of the American College of Emergency Physicians, and a member and fellow of the American Academy of Emergency Medicine. Dr. Hibberd has earned numerous national and international professional certifications, memberships, and awards.
Tags: Viagra | hearing | loss | presbycusis | side | effect

Can Viagra Harm My Hearing?

Friday, 10 Feb 2012 09:42 AM

Dear Dr. Hibberd:
I’m a 77 year old man who started taking Viagra a couple years ago. I have to say my wife and I am very happy with the results. But as I get older I do believe my hearing is getting worse and I’ve read Viagra can contribute to this. Should I stop taking it?

Answer:
Hearing loss is an exceedingly rare side effect of Viagra.Your hearing loss is unlikely because of it. It is more likely that, considering your age, you may be going in for age-related changes that can lead to hearing loss, presbycusis. You can get your ears tested for the same in your doctor’s clinic.

© HealthDay

   
1Like our page
2Share
Dr-Hibberd
Can Viagra cause hearing loss?
Viagra,hearing,loss,presbycusis,side,effect
111
2012-42-10
Friday, 10 Feb 2012 09:42 AM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved